# SDR AALA20100806TUL03

- Difficulty date: August 6, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- Aircraft time: 61,398 hours, 21,701 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING THERE IS CORROSION AROUND A RIVET HEAD ON THE NUMBER FOUR SLAT AT THE OUTBOARD DRIVE TRACK.  REMOVED FASTENER AND REMOVED CORROSION BY BLENDING THEN INSTALLED STRAP DOUBLER PER EA 757-27-012256.
